MAUDE Adverse Event Report: MONTERIS MEDICAL CORPORATION BOLT-MINIBOLT (2.2)

MONTERIS MEDICAL CORPORATION BOLT-MINIBOLT (2.2)
Model Number 20755
Medical Device Problem Codes Unintended Magnet Quench (1377); Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, the bolt was being placed with a starfix stereotactic device.Prior to the insertion of the probe, the 2.2mm dilator was inserted.It was intended to be passed to 1cm short of the target in order to confirm placement.However, the scan showed that the dilator was passed 2.5cm deeper and near the patient's optic nerve.It was noted that the patient had no deficits upon waking up; it should also be noted that the tolerance of the starfix-neuroblate adapter was too tight which caused the physician to put a lot of force on the dilator upon insertion.There were no patient complications reported in relation to this event.If additional information is received, a follow up report will be submitted.

Brand Name
BOLT-MINIBOLT (2.2)
Common Device Name
BOLT-MINIBOLT (2.2)
Manufacturer (Section D)
MONTERIS MEDICAL CORPORATION
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key6740563
Report Number3009970070-2017-00114
Device Sequence Number1291732
Product Code GEX
UDI-Device Identifier00816589020755
UDI-Public00816589020755
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20755
Device Catalogue NumberCMB022
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2017
Initial Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1